| Model Number |
4968-60 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); Decreased Sensitivity (2534); Capturing Problem (2891); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Bradycardia (1751); Dizziness (2194)
| Date of Event |
06/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced dizziness and bradycardia.It was also reported that the right ventricular (rv) lead exhibited loss of capture, rising thresholds, high thresholds, diminished sensing and triggered an alert for out of range (oor) high impedance.The lead was capped and replaced. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular pacing lead was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the right ventricular pacing lead was rising.Analysis of the device memory indicated diminished right ventricular sensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.